RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 359–367 (Mi mz9517)  

This article is cited in 6 scientific papers (total in 6 papers)

Rings over which every module has a maximal submodule

L. A. Koifman

M. V. Lomonosov Moscow State University

Abstract: We consider Bass's hypothesis on perfect rings. For commutative rings the question is answered positively, which gives a new characterization of commutative perfect rings. An example is constructed which shows that in general the hypothesis is not true.

Full text: PDF file (1289 kB)

English version:
Mathematical Notes, 1970, 7:3, 215–219

Bibliographic databases:

UDC: 512.4
Received: 10.01.1969

Citation: L. A. Koifman, “Rings over which every module has a maximal submodule”, Mat. Zametki, 7:3 (1970), 359–367; Math. Notes, 7:3 (1970), 215–219

Citation in format AMSBIB
\Bibitem{Koi70}
\by L.~A.~Koifman
\paper Rings over which every module has a maximal submodule
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 359--367
\mathnet{http://mi.mathnet.ru/mz9517}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262303}
\zmath{https://zbmath.org/?q=an:0202.32702|0196.06602}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 215--219
\crossref{https://doi.org/10.1007/BF01093118}


Linking options:
  • http://mi.mathnet.ru/eng/mz9517
  • http://mi.mathnet.ru/eng/mz/v7/i3/p359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Koifman, “Almost-semisimple rings”, Math. USSR-Sb., 12:1 (1970), 119–148  mathnet  crossref  mathscinet  zmath
    2. A. A. Tuganbaev, “Rings over which each module possesses a maximal submodule”, Math. Notes, 61:3 (1997), 333–339  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Xue W., “Two Questions on Rings Whose Modules Have Maximal Submodules”, Commun. Algebr., 28:5 (2000), 2633–2638  crossref  isi
    4. O. Horbachuk, Yu. Maturin, “On $I$-radicals”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2004, no. 2, 89–94  mathnet  mathscinet  zmath
    5. L. M. Martynov, “Polnota, redutsirovannost, primarnost i chistota dlya algebr: rezultaty i problemy”, Sib. elektron. matem. izv., 13 (2016), 181–241  mathnet  crossref
    6. Alhilali H., Ibrahim Ya., Puninski G., Yousif M., “When R Is a Testing Module For Projectivity?”, J. Algebra, 484 (2017), 198–206  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020